Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Nonuniformly elliptic equations: Positivity of weak solutions


Authors: C. V. Coffman, R. J. Duffin and V. J. Mizel
Journal: Bull. Amer. Math. Soc. 79 (1973), 496-499
MSC (1970): Primary 35J20, 35J25
MathSciNet review: 0315276
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35J20, 35J25

Retrieve articles in all journals with MSC (1970): 35J20, 35J25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13235-5
PII: S 0002-9904(1973)13235-5